MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM

ROCHE DIAGNOSTICS CALCIUM GEN.2; CALCIUM TEST SYSTEM
Catalog Number 08057427190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable calcium gen.2 (ca2) results from multiple patient samples tested on the cobas c 503 analytical unit.The customer stated that their water system was serviced on 01-may-2024 and that they started receiving low calcium results from the analyzer on 03-may-2024.The reporter was able to provide two examples of discrepant results: the initial results were reported outside of the laboratory.The delta check flag in the middleware prompted the rerun of the patient samples.Sample (b)(6).The initial result was 8.4 mg/dl with a data flag.The repeat result was 10.1 mg/dl.Sample (b)(6) the initial result was 6.9 mg/dl with a data flag.The repeat result was 8.7 mg/dl.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
The reagent lot number is 755465.The expiration date was not provided.The investigation is ongoing.
 
Additional Manufacturer Narrative
Medwatch fields d.Device identification, g1 and g4 pma / 510k (premarket numbers) were updated.On the field service engineer's (fse) initial service visit, he analyzed the calibration trace and found that the calibration technically passed but the set points were not in line with previous calibrations.Recalibration was then performed resulting in new set points that looked normal.The customer performed qc and a precision check using qc level 1 with acceptable results.On the fse's follow-up visit, he instructed the customer to flush the system after water maintenance was done.The customer performed a precision check and qc with acceptable results.After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.The investigation did not identify a product problem.

Brand Name
CALCIUM GEN.2
Common Device Name
CALCIUM TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key19415081
Report Number1823260-2024-01590
Device Sequence Number6540219
Product Code CHW
UDI-Device Identifier07613336121092
UDI-Public07613336121092
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057427190
Device Lot Number755465
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer06/13/2024
Initial Report FDA Received Date05/29/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale